| Model Number |
8884715148E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.The case will be filed as an si based on the med safety assessment and to align with the eu regulatory.If additional information is received, a correction may be filed.
Event or Problem Description
The description as stated by the hospital's materiovigilance officer providing the following facts: dropping one of the anchorage devices within the soft parts under the skin instead of an intra abdominal release.This off-target drop cannot be individualized in real time.Current patient status: the patient presented a collection next to the implantation site.An chograpie made at the decoders made it possible to visualize the anchor in a position under the skin.Actions taken in the care facility for the care of the patient: actions taken in the facility were to change the gastrostomy device at the pharmacy.The fluid collection is a sign of an adverse event, most likely an infection (seroma) caused by a misplacement of the device in a subcutaneous location rather than the intended site.
Additional Manufacturer Narrative
A device history record could not be conducted because a lot number was not provided.The sample was not provided for evaluation therefore the reported condition could not be confirmed.No abnormal conditions were found during the manufacturing process, assembly or the shipping area nor any additional process that could generate the reported issue.Current process was found running according to product specifications meeting quality acceptance criteria.Based in the previous, and due to the lack of available information for the investigation: no lot number available to review for non-conformance during production, no samples or photos provided to evaluate, and that the information provided by the customer is unable to definitively confirm if the reported condition comes from the cardinal health gastrostomy probe reference (b)(4) or was through the implantation device used by another supplier, the root cause for this issue cannot be determined at this moment.The issue reported by the customer was not confirmed and no action plan is deemed necessary.The current process is running according to product specifications meeting quality acceptance criteria.However, only as a precautionary measure, the production personnel were notified about the reported condition for manufacturing awareness.We will continue monitoring the process for any adverse trends that require immediate attention.